# SDR ASAA2018052974814

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 44,633 hours, 13,473 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL, GOES OUT WITH PUSH TO RESET.  ACFT GROUNDED.  RESET TEMP VALVE FAULT.  ACCOMPLISHED A PACK - ZONE TEMP CONTROL BITE TEST IAW AMM 21-61-00.  NO CURRENT FAULTS NOTED. NO HISTORY 30 DAYS.
